# SDR NSVA2011110

- Difficulty date: May 15, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N347CJ
- Make and model: Saab 340B
- Aircraft serial: 347
- Aircraft time: 34,547 hours, 36,792 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Overheat Detect
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE DUE TO RT TAILPIPE HOT LIGHT ILLUMINATED.  CLEANED CONNECTOR FOR RT SPOT DETECTORS, OPS CHECKED GOOD.  NOTE RECORDED PRECIPITATION 1.10 INCH FOR DAY.
